MENU

You are here

Publications

Export 221 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Altafini C, Cappellaro P, Cory D. Feedback schemes for radiation damping suppression in NMR: a control-theoretical perspective. Systems and Control Letters, 59 (12):782-786, 2010 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4384
Altafini C. Feedback stabilization of quantum ensembles: a global convergence analysis on complex flag manifolds. 45th IEEE Conference on Decision and Control (2007) 2471-2476 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1729
Agrachev AA, Kuksin S, Sarychev A, Shirikyan A. On finite-dimensional projections of distributions for solutions of randomly forced PDE\\\'s. Ann. Inst. Henri Poincare-Prob. Stat. 43 (2007) 399-415 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2012
Ancona F, Bressan A. Flow Stability of Patchy Vector Fields and Robust Feedback Stabilization. SIAM J. Control Optim. 41 (2002) 1455-1476 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3073
Agostiniani V, DeSimone A, Lucantonio A, Lučić D. Foldable structures made of hydrogel bilayers.; 2018.
Altafini C. Following a path of varying curvature as an output regulation problem. IEEE Trans. Automatic Control 47 (2002) 1551-1556 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3143
Antonić N, Erceg M, Michelangeli A. Friedrichs systems in a Hilbert space framework: solvability and multiplicity.; 2017. Available from: http://preprints.sissa.it/handle/1963/35280
G
Ansini N, Dal Maso G, Zeppieri CI. Gamma-convergence and H-convergence of linear elliptic operators. Journal de Mathématiques Pures et Appliquées, Available online 12 September 2012 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5878
Agostiniani V, DeSimone A. Gamma-convergence of energies for nematic elastomers in the small strain limit. Continuum. Mech. Therm. [Internet]. 2011 ; 23. Available from: http://hdl.handle.net/1963/4141
Agrachev AA, Boscain U, Sigalotti M. A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds. Discrete Contin. Dyn. Syst. 20 (2008) 801-822 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1869
Ambrosio L, Dal Maso G. A general chain rule for distributional derivatives. Proc. Amer. Math. Soc. 108 (1990), no. 3, 691-702 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/650
Agrachev AA, Lee P. Generalized Ricci Curvature Bounds for Three Dimensional Contact Subriemannian manifolds. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6507
Altafini C. On the generation of sequential unitary gates from continuous time Schrodinger equations driven by external fields. Quantum Inf.Process. 1 (2002),no.3,207 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1614
Agrachev AA, Gentile A, Lerario A. Geodesics and horizontal-path spaces in Carnot groups. Geometry & Topology. 2015 ;19:1569–1630.
Altafini C. Geometric motion control for a kinematically redundant robotic chain: application to a holonomic mobile manipulator. J. Robotic Syst. 20 (2003) 211-227 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3019
Agrachev AA, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Agrachev AA, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589
Agrachev AA, Gamkrelidze R. The geometry of Maximum Principle. Proceedings of the Steklov Institute of mathematics. vol. 273 (2011), page: 5-27 ; ISSN: 0081-5438 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6456
Antonelli P, Michelangeli A, Scandone R. Global, finite energy, weak solutions for the NLS with rough, time-dependent magnetic potentials. Zeitschrift für angewandte Mathematik und Physik [Internet]. 2018 ;69:46. Available from: https://doi.org/10.1007/s00033-018-0938-5
Ambrosetti A, Felli V, Malchiodi A. Ground states of nonlinear Schroedinger equations with potentials vanishing at infinity. J. Eur. Math. Soc. 7 (2005) 117-144 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2352
Arici F, Brain S, Landi G. The Gysin sequence for quantum lens spaces. Journal of Noncommutative Geometry. 2016 ;9:1077–1111.

Pages

Sign in